# SDR UPS99829155

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577327558
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 680 AT RBL 24, THE FLOORBEAM SUPPORT FITTING IS CRACKED. REMOVED AND REPLACED FITTING IAW DWG 5773275 AND SRM 51-1-20D.
